# SDR DALA2019121707367

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,287 hours, 23,953 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEAR THE END OF THE FLIGHT THE 2R DOOR SHOWED DISARMED ON DOOR/ OXY PAGE. FA COULD HOLD IT AND IT WOULD SHOW ARMED. REMOVED DOOR PANELS & LINERS FOR ACCESS. REMOVED 2R SLIDE PER W/ C 2561-4004-RA. PERFORMED DVI OS ESCAPE SLIDE MECHANISM REF AMM 52-13, NO DEFECTS NOTED @ THIS TIME. DOOR 2 RIGHT SLIDE AFT WAS REMOVED TO FACILITATE OTHE MAINTENANCE, ORIGINAL SLIDE TO REINSTALLED, OK TO REINSTALL. INSTALLATION COMPLETE PER WORK CARD 2561-4004-RA OPS CHECK NORMAL RII 216964. T/S PER A319/320 TSM 52-13-00 TASK 810-805-A READJUSTED DOOR SLIDE ARM/DISARM PROXY SWITCH 7WN2 INDICATION ON ECAM IS GOOD. REINSTALLED DOOR ACCESS PANELS & LINERS. A/C OK FOR SVS.
